What’s Up, Doc?

Note: Nothing written below is any good. Which is a shame because this is my 1,000th post and I wanted to write something special but my brain is broken.

I don’t know how or why this is going to help me, but the psychiatrist wants to get me off Lithium altogether but slowly slowly so now I’m taking 500 instead of 600 mg and I’m confused but I suppose I’m going to listen to him because he has a nice accent and a framed certificate on the wall and it seemed like a good idea at the time.

I don’t remember what’s going on but I know that I’m sicker than usual and getting worse by the week, my brain isn’t working properly and I suppose that means that my medication isn’t working even though it’s the most effective combination of psych drugs I’ve tried over the past 10 years and there will never be a good time to start fucking about with my meds because even though they’re the only things keeping me alive I still want to die, so why not mess with them now, it’s as good a time as any.

I’m scared and tired. DBT with the psychologist was fucking horrible this afternoon, I feel like I’ve taken 13 steps backwards, by the end of it I couldn’t even speak or look at them, I just wanted to run away so that’s what I did because I didn’t feel safe there.

I am sick of hot and cold: I don’t want to be both and I don’t want to be either.

At this moment, on this day three months ago I was holding my dad’s cold dead hand. And trying to fix his hair and smooth his blanket out. All for the last time. As my brother put it, “A quarter of a year without him.” That truth made me vomit into the kitchen sink. His death feels recent but at the same time it feels like I haven’t spoken to him for 3 years.

I still think he might come back.

Advertisements

One thought on “What’s Up, Doc?

  1. You are seriously one of the best writers I have read you have to do what you need to do to keep writing. Congratulations on the 1000th post that tells you a lot. You are so ridiculously talented nearly everyone I know is bipolar on drugs lithium can have nasty side effects but its more natural. Get a second opinion? Why trust based on nothing? This is your life. You deserve good advice. Keep writing you are completely brilliant.

Tell me what you think!

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s